# SDR SWAA2024032056651

- Difficulty date: February 27, 2024
- Submitted: March 20, 2024
- Operation: Air carrier
- Aircraft: N427WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29831
- Aircraft time: 72,191 hours, 42,823 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Threshold
- Part number: UNKNOWN
- Condition: Cracked
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAY FORWARD CORNER THRESHOLD IS CRACKED<[01] VERIFIED STEPS 3;4 COMPLETE.;[02] VERIFIED STEP 6 COMPLETE.;[03] REMOVED ALL THE COATINGS FROM THE CORNER SCUFF PLATE BEFORE WELDING APPROXIMATELY 1 INCH FROM WELD AREA PER SOPM 20-30-02 WELDED CRACK ON CORNER SCUFF PLATE USING ER4043 FILLER ROD LOT NUMBER 1131216 PER BAC5975. EQUIPMENT USED; WELDING MACHINE E10583; CAL DUE DATE 01/2025 APPLIED A CHEMICAL CONVERSION COATING TO THE BARE ALUMINUM SURFACES PER SOPM 20-43-03; TYPE 2; CLASS A OR C. APPLIED TWO LAYERS OF BMS 10-11; TYPE 1 PRIMER TO THE INNER SURFACES OF CORNER SCUFF PLATE PER SOPM 20-41-02;[04] VERIFIED CORRECTIVE ACTION 3. JOB COMPLETE.
